# SDR ERAA080333

- Difficulty date: June 10, 2002
- Submitted: July 15, 2002
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part serial: 61M34703261
- Condition: Cracked
- Location: Main Rotor
- Part time: 7,686 hours, 1,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS CRACK IN POCKET NR 9 FROM ROOT END ON BOTTOM. ACTION TAKEN:  REPLACED POCKET NR 17, NR 20 REPLACED O/B ABRAISION STRIP, REPLACED RUBBER CAP, TOUCHED UP, AND BALANCED, CHANGED SPAR, REPLACED NUT PLATE.
